A note on the stability and boundedness results of solutions of certain fourth order differential equations


Tunc C.

APPLIED MATHEMATICS AND COMPUTATION, vol.155, no.3, pp.837-843, 2004 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 155 Issue: 3
  • Publication Date: 2004
  • Doi Number: 10.1016/s0096-3003(03)00819-1
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.837-843

Abstract

The purpose of this paper is to investigate the asymptotic stability of the zero solution of x((4)) + phi(<(x)double over dot>)(x) triple over dot + f(x, <(x)over dot>)<(x)double over dot> + g(<(x)over dot>) h(x) = 0 with p not equal 0 and the boundedness of all solutions of x((4)) + phi(<(x)double over dot>)(x) triple over dot + f(x, <(x)over dot>)<(x)double over dot> + g(<(x)over dot>) h(x) = 0 with p not equal 0. The results obtained here revise the results in [Demonstratio Math. 31(1) (1998) 87] and improve and includes some results in the relevant literature. (C) 2003 Elsevier Inc. All rights reserved.